# SDR SWAA2021060950188

- Difficulty date: February 16, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,414 hours, 18,587 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FAIRING FORMER BS 663 RBL 28 HAS CHAFFING DAMAGE / LOWER FAIRING BS 663; RBL 28 WAS REMOVED ON CARD # U283736. NEW LOWER FAIRING FORMER BS 663; RBL 28 WILL BE INSTALLED ON CARD # U283736 87713U 22FEB21
